# SDR CALA2018082001832

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 76,262 hours, 10,683 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROWS 7 - 27, BOTH AISLES AND CENTER CARPET SOAKED WITH WATER FROM OVERFLOWING FAUCET IN LAV J. CHECKED FAUCET NO FAULTS NOTED, FOUND OVERFLOW DRAIN IN SINK PLUGGED UP. CLEARED BLOCKAGE AND VERIFIED WATERFLOW OUT OF DRAIN MAST. INSPECTED AND FOUND WATER DRIPPING IN FWD CARGO CEILING PANELS.
